# SDR SWAA2022111068399

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N8765Q
- Make and model: Boeing 737-8
- Aircraft serial: 67217
- Aircraft time: 831 hours, 417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHIT INOP AFT OF FWD SERVICE DOOR / [01] RE LAMPED EXTERIOR EMERGENCY LIGHT AT AFT OF FWD SERVICE DOOR; OP CKD AND FOUND GOOD AS PER AMM 33-51-04.
